# SDR AALA20100423TUL10

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE OF FRAME STATION 1271 LONGERON 29 LEFT AND LONGERON 29 RIGHT HAS CORROSION.  INSTALLED REPAIR DOUBLER J-ANGLE PER AARD 53-10-00-17.
